# SDR SWI2025F00279

- Difficulty date: February 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 27,766 hours, 16,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RIGHT INBOARD SEAT TRACK HAS CORROSION AT FR 17, 18, 18/19, 19.     (C-CHECK RO 3/1/2025)    REMOVED AND REPLACED RH INBOARD SEAT TRACK FR 12-20, REF SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUATION CARD FOR DETAILED WORK PERFORMED. PO#: 326162, 327106, 324739.
